# SDR ABXA9900800

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59121682
- Condition: Delaminated
- Location: Rt Te Flap Vane
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING MOVABLE VANE DELAMINATED.  REPLACED RIGHT FORWARD MOVABLE VANE IAW DC9 MM 27-51-2.
